# SDR CA080313002

- Difficulty date: March 12, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 7,056 hours
- System (JASC): 3197 · Instrument System Wiring
- Part: Connector
- Condition: Burned
- Location: Instrument Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) DURING THE FLIGHT THE PILOT SELECTED THE INSTRUMENT LIGHTS ON. FIVE MIN LATER THE LIGHTS BEGAN TO CYCLE ON AND OFF. THE PILOT TOUCHED THE CONNECTOR AND ELECTRICAL FLAME CAME FROM THE CONNECTOR. THERE WAS A BURNING ODOR BUT NO VISIBLE SMOKE. THE PILOT SHUT THE LIGHTS DOWN AND CONTINUED THE FLIGHT. THE PROBLEM COULD NOT BE REPRODUCED ON THE GROUND, BUT THE UNIT IS UNSERVICABLE. (TC NR 20080313002)
